Is it normal to get period cramps while on the pill?
No it isn't normal.
Spotting is very normal while on the pill. After a few months you shouldn't have any spotting.
Yes, it is normal to have brown spotting while on the pill, particularly if you have recently started taking it or have changed brands. Brown spotting while on the pill can occur in place of a regular period.
Yes skipping periods is perfectly normal. Some women don't have there period at all while on the pill.
No. You should see your OBGYN.
It is normal to have light periods or no period at all while birth control.
Yes it's normal to experience some spotting. This usually goes away after your body gets used to being on the pill. Give it a few months, if you keep having spotting, you may need to switch the brand of pill that you're on.
Not in most cases, if you have been on the pill for a while it can take a few days for your periods to become normal.
That sounds like a typical period when on the pill.
It is normal for many women not to have monthly breakthrough bleeding while taking Birth Control Pills.
there, No, you dont usually have cramps when you go on the pill, the pill should prvent the cramps...if you have had unprotected sex before going on the pill, i strongly advise you stop taking it and take a pregnancy test as cramping is 1 or the most common signs of early pregnancy as is spot bleeding, headaches back ache ect ect, if it turns out that you are not pregnant then seek advice from your doctor as to why you are having the cramps from taking the pill!